# SDR GTIA2022011336219

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 1,990 hours, 858 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A R2 JUMPSEAT FLASHLIGHT SEAL BROKEN ( TAMPER SEAL )-REPLACED R2 JUMPSEAT FLASHLIGHT IAW AMM 11-00-00
